# SDR 05FDEA02010

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 62,549 hours, 25,384 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN WE WERE RETRACTING SLATS WE GOT THE STICK SHAKER STALL WARNING & FLASHING SLAT RESET LIGHT.   RETURNED TO SLATS EXTEND THE WARNING STOPPED HAD TO FLY WITH SLATS EXTENDED AND RETURNED TO IND, NORMAL CONFIGURATION LANDING.  PERFORMED AT/SC TEST FOUND AT/SC BAD & AOAS VANE BAD. CHANGED NR 2 AOA SENSOR.
